# SDR 2006FA0000876

- Difficulty date: September 16, 2005
- Submitted: August 31, 2006
- Operation: General aviation
- Aircraft: N3555L
- Make and model: Cessna 172S
- Aircraft serial: 172S8865
- Aircraft time: 1,309 hours
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PINION GEAR SHAFT WEARING AND GEAR NOT RETRACTING.  (K)
